# SDR DALA2025121509141

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 20423
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 65,469 hours, 25,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SNUBBER OUT OF LIMITS.   SERVICEABLE SNUBBER INSTALLED ON JOB CARD 5211-6005-2L IAW B757 AMM 52- 11-10. JOB COMPLETE. (1349097)
